:: Volume 16, Issue 1 (9-2022) ::
JSS 2022, 16(1): 25-40 Back to browse issues page
Stochastic Comparisons of Convolution of Independent Random Variables in the Scale Model
Ebrahim Amini-Seresht , Ghobad Barmalzan , Ebrahim Nasiroleslami‎ *
Abstract:   (603 Views)

This paper deals with some stochastic comparisons of convolution of random variables comprising scale variables. Sufficient conditions are established for these convolutions' likelihood ratio ordering and hazard rate order. The results established in this paper generalize some known results in the literature. Several examples are also presented for more illustrations.

Keywords: Likelihood Ratio Order, Hazard Rate Order, Scale Model, Convolution.
Full-Text [PDF 266 kb]   (399 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2021/08/8 | Accepted: 2022/09/1 | Published: 2022/08/2

XML   Persian Abstract   Print

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2022) Back to browse issues page